# SDR 97ZZZX4332

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54757
- Make and model: Piper PA-23-250
- Aircraft serial: 277554068
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN17727
- Condition: Failed
- Location: Drag Leg Link
- Part time: 8,979 hours
- Component: 1624004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN APPLYING GREASE TO CENTER DRAG LEG ATTACH BOLT, THE MECHANIC NOTICED THE HEAD OF BOLT SLID OUT .25 INCH, AND BECAME WEDGED IN FITTING PN 19155-03 LANDING GEAR LOCK SPRING UPPER WHICH PREVENTED BROKEN PORTION OF BOLT FROM FALLING OUT.
